# SDR AALA20170104027

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 20,716 hours, 8,069 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2602
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. LANDING UNEVENTFUL. WHEN LOWERING FLAPS, THE FLAP INDICATOR SHOWED A FLAP SPLIT AND STOPPED. ALTERNATE FLAP SELECTION UTILIZED AND FLAPS CONTINUED TO 15 DEGREES SELECTED. REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER ASSEMBLY IAW AMM 27-58-01. OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
